# SDR AALA20010122

- Difficulty date: January 8, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 29R AT STATION 320 IS DAMAGED, INBOARD SIDE OF LONGERON CHANNEL IS BENT DOWNWARD.  REPAIRED AREA PER SRM 53-02, PAGES 48-53, FIG 18, SHT V.  (M)
